# SDR CALA2009071500372

- Difficulty date: July 15, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N63305
- Make and model: Boeing 7373T0
- Aircraft serial: 23356
- Aircraft time: 68,574 hours, 36,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT EMERGENCY LIGHT S22L, CRACK APPROXIMATELY 1 INCH LONG.  INSTALLED REPAIR PER SRM 53-00-01, REPAIR 31, FIG 201, PROCEDURE V.  ISSUED DIP PER EC/RA 5331-01399 TO READ, BEFORE THE ACCUMULATION OF 60,000 TOTAL AIRCRAFT FLIGHT CYCLES.  ACCOMPLISH PERMANENT REPAIR OR CONTACT ENGINEERING TO PERFORM A REPAIR ASSESSMENT.
